Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Inhaler for bronchitis, shaking legs - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1700 Questions
User :   I have copd and am on a lot of inhalers which have never caused me any trouble. 3 weeks ago I had bronchitis and I was on 40 mgm of prednisone for 2 days then titrated off by use of a medrol dose pack. Ever since I have internal and arm and leg shakes. Could it be the prednisone?
Doctor :   Hello
User :   Hello Doctor
Doctor :   can you give me a min please
Doctor :   let me read your query
User :   Yes
Doctor :   May i know your age and gender?
User :   65 and I am a female
Doctor :   Ok
Doctor :   well so you were on prednisone for 2 days right ?
User :   The 40 mg then put on a medrol dose pack
Doctor :   Ok well that is too short of a period for prednisone to have any effect on you esp shaking of legs as usually the acute side effects are more related to increase appetite or indigestion

Doctor :   there are some cases of nervousness and restlessness
Doctor :   can you describe this shaking ?
Doctor :   is it constant ?
Doctor :   what makes it worst and what makes it go away ?
User :   It feels like the shaking when you are cold. I feel it more when I stand up
Doctor :   Ok
Doctor :   and this is the first time this has happened ?
Doctor :   do you have anyother medical problem ?
User :   No I have had it before on prednisone but it always went away when I was titrated off
User :   No other medical problems
Doctor :   how much caffeine are you taking ?
User :   none
Doctor :   how many cups of coffee ?
Doctor :   ok
Doctor :   so you are having this constant shaking of your legs for almost 3 weeks now ?
Doctor :   has it gone worst ?
User :   yes
User :   no
Doctor :   I see
Doctor :   well i can assure you that it is NOT the prednisone
Doctor :   have you changed any other medication ?
User :   All meds are the same
Doctor :   any change in sensation in your legs or weakness ?
User :   I have been stressed out because a few months ago I lost my husband. No numbness or weakness
Doctor :   I am sorry to hear that
User :   Thank You
Doctor :   well sudden shaking that you have mentioned, it can be because of some minor never irritation. which could be causing it . since you have no other symptoms like weakness or tingling sensation . that i dont think its something serious
Doctor :   But at the same time you should get your self examined by your physician
Doctor :   nerve**
Doctor :   sometime stress can be a triggering factor too
User :   Thank You I just pray day by day that it will go away. I have ann appt with my doc next week
Doctor :   Your most welcome
Doctor :   like i said it does not look serious
Doctor :   Take care of your self
Doctor :   i am sure you will do just fine
User :   That is good to know! Have a nice day!
Doctor :   but do be careful esp while going up down the stairs
Doctor :   do hold on to the railing and walk
Doctor :   We dont want you to get hurt in any way
User :   I am very careful not to fall!!
Doctor :   Thats good
Doctor :   well you have a wonderful day
Doctor :   Take care
Doctor :   Thank you for consulting me
User :   You are welcome
Doctor :   Your feedback is always appreciated
Doctor :   bye
User :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor